# SDR DALA2023031301811

- Difficulty date: March 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 24,791 hours, 9,415 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4024516) DURING INSPECTION FOUND DENT FOUND ON APU DOOR DURING SERVICE CHECK. REPAIRED DENT PER ERA 606756-14.
